# SDR CHQA20120930372

- Difficulty date: September 30, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 28,395 hours, 26,835 cycles
- Engine: Allsn AE3007A
- Engine time: 23,232 hours, 16,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524135007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT SILL 16L AT THE MAIN CABIN DOOR THRESHOLD HAD 16 HOLES THAT WERE ELONGATED AND REQUIRED REPAIR.  THE DAMAGE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-013944A
